MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 2.5MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 2.5MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035422540
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/17/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device was disposed of at the hospital.
 
Event or Problem Description
It was reported that during the coil embolization procedure resistance was encountered when the subject coil was advanced through the microcatheter's shaft.The physician attempted to retract the coil and upon removal the main coil had prematurely detached in the hub of the microcatheter.The detached coil was removed from the hub and the procedure successfully completed with no patient impact.
 
Additional Manufacturer Narrative
The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.The subject device was not returned; therefore, physical as well as a functional evaluation could not be performed.Based on the information available the device was confirmed to be in good condition prior to use.Based on the information currently available, the cause for the reported issue cannot be determined.
 
Event or Problem Description

Brand Name
TARGET 360 ULTRA 2.5MM X 4CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key5710309
Report Number3008881809-2016-00028
Device Sequence Number207999
Product Code HCG
UDI-Device Identifier04546540675866
UDI-Public(01)04546540675866(17)181031(10)18638782
Combination Product (Y/N)N
PMA/510(K) Number
K102672
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/17/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Catalogue NumberM0035422540
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/17/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/09/2016
Supplement Report FDA Received Date08/26/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1